# SDR 97ZZZX3951

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: LS6462
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK AT ANC, NOSE GEAR PRESSURE DECK STIFFENER WAS DISCOVERED CRACKED A FS 150R WHERE THE STIFFENER ATTACHES TO THE FUSELAGE CIRCUMFERENTIAL, CRACK TERMINATED IN THE LOWER LEG OF ZEE STIFFENER.  STIFFENER REPLACED PER LAC SRM 53-1-5 AND SRM 51-2-9.
